# SDR CALA2019020100193

- Difficulty date: January 29, 2019
- Submitted: February 1, 2019
- Operation: Air carrier
- Aircraft: N25705
- Make and model: Boeing 737724
- Aircraft serial: 28766
- Aircraft time: 67,085 hours, 23,667 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF GEAR DID  NOT RETRACT. RAN  GEAR DISAGREE CHECKLIST. NO CHANGE PERFORMED BITE ON PSEU AND FOUND NO CURRENT /EXISTING OR FAULT HISTORY. JACKED PLANE FOR GEAR SWING AND FOUND HE GER HANDLE NOT GOING PAST THE "OFF" POSITION. COULD NOT HEAR CONTROL LEVER LOCK SOLENOID OPERATE EVEN WHEN BREAKER WAS PULLED. GEAR RETRACTED WHEN OVERRIDE TRIGGER PULLED. R&R LANDING GEAR CONTROL LEVER DEFECTS NOTED. INDICATIONS, GEAR HANDLE AND GEAR OP''S CHECKED GOOD. NO OTHER ADVERTISED. SWUNG GEAR 10 TIMES WITH NO DEFECTS OR FAULTS. ALL LOCK SOLENOID IRW 32-31-31-400-801. GEAR HANDLE OPERATES AS
